Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 25, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 13, 2015, 4:22 AM CDT for 5 counties in Wisconsin. It was in force for 38 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2015, 4:22 AM CDT (09:22 UTC)
- Expired
- Jul 13, 2015, 5:00 AM CDT
- In force
- 38 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Dodge County, WI, Fond du Lac County, WI, Sheboygan County, WI, Washington County, WI, Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 31 km from the middle of the area, began a volume at 09:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 4:40 AM CDT | TSTM WND GST 50 | Hartford, WI | 1-2 INCH TREES TOPPED. RELAYED VIA FACEBOOK. |
| Jul 13, 4:48 AM CDT | TSTM WND DMG | Slinger, WI | TREE DAMAGE ACROSS WASHINGTON COUNTY. |
| Jul 13, 4:56 AM CDT | TSTM WND GST 55 | West Bend, WI | RELAYED VIA FACEBOOK. |
| Jul 13, 4:59 AM CDT | TSTM WND DMG | 2 Se Eagle, WI | THREE 2-FOOT DIAMTER TREES DOWNED...ROOF DAMAGE WITH SHINGLES BLOWN OFF ON NORTH ISLAND ON EAGLE SPRING LAKE. DAMAGE ESTIMATED AT 15K DOLLARS. |
| Jul 13, 5:01 AM CDT | TSTM WND DMG | Genesee, WI | NUMEROUS TREES DOWN FROM GENESEE TO MUKWONAGO. |
| Jul 13, 5:06 AM CDT | TSTM WND DMG | Beechwood, WI | WIDESPREAD TREE DAMAGE ACROSS SOUTHWEST SHEBOYGAN COUNTY |
| Jul 13, 5:08 AM CDT | TSTM WND GST 55 | Mukwonago, WI | RELAYED THROUGH MILWAUKEE SKYWARN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 13, 4:14 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 9.4 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 321 J/kg
- Mixed-layer CIN
- -181 J/kg
- Mixed-layer LCL
- 1212 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.1
The text
As transmitted, in the capitals the NWS used until 2016.
608
WUUS53 KMKX 130922
SVRMKX
WIC027-039-117-131-133-131000-
/O.NEW.KMKX.SV.W.0025.150713T0922Z-150713T1000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
422 AM CDT MON JUL 13 2015
THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WASHINGTON COUNTY IN SOUTHEASTERN WISCONSIN...
SOUTHWESTERN SHEBOYGAN COUNTY IN EAST CENTRAL WISCONSIN...
SOUTHEASTERN DODGE COUNTY IN SOUTHEASTERN WISCONSIN...
SOUTHEASTERN FOND DU LAC COUNTY IN EAST CENTRAL WISCONSIN...
WAUKESHA COUNTY IN SOUTHEASTERN WISCONSIN...
* UNTIL 500 AM CDT
* AT 421 AM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED FROM
DODGE INTO NORTHERN JEFFERSON COUNTIES...MOVING EAST AT 50 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...EMERGENCY MANAGEMENT.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
WAUKESHA...NEW BERLIN...BROOKFIELD...MENOMONEE FALLS...WEST BEND...
MUSKEGO...HARTFORD...PEWAUKEE...SUSSEX...HARTLAND...MUKWONAGO...
DELAFIELD...JACKSON...ELM GROVE...SLINGER...KEWASKUM...WALES...
OKAUCHEE LAKE...OCONOMOWOC AND MERTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS IS A DANGEROUS SITUATION. THIS STORM IS PRODUCING WIDESPREAD
WIND DAMAGE. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
&&
LAT...LON 4285 8854 4318 8853 4376 8834 4375 8803
4286 8812
TIME...MOT...LOC 0921Z 280DEG 45KT 4324 8875
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
$$
COLLAR2 follow-up statements
942
WWUS53 KMKX 130940
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
440 AM CDT MON JUL 13 2015
WIC027-039-117-131-133-131000-
/O.CON.KMKX.SV.W.0025.000000T0000Z-150713T1000Z/
WASHINGTON WI-SHEBOYGAN WI-DODGE WI-FOND DU LAC WI-WAUKESHA WI-
440 AM CDT MON JUL 13 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM CDT
FOR WASHINGTON...SOUTHWESTERN SHEBOYGAN...SOUTHEASTERN DODGE...
SOUTHEASTERN FOND DU LAC AND WAUKESHA COUNTIES...
AT 438 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAC LA
BELLE...OR NEAR OKAUCHEE LAKE...MOVING EAST AT 50 MPH. THERE HAVE
BEEN MULTIPLE REPORTS OF TREES DOWN WITH THESE STORMS. THIS IS A
DANGEROUS SITUATION...TAKE COVER NOW!
HAZARD...70 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
WAUKESHA...NEW BERLIN...BROOKFIELD...MENOMONEE FALLS...WEST BEND...
MUSKEGO...HARTFORD...PEWAUKEE...SUSSEX...HARTLAND...MUKWONAGO...
DELAFIELD...JACKSON...ELM GROVE...SLINGER...KEWASKUM...WALES...
OKAUCHEE LAKE...OCONOMOWOC AND MERTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. THIS STORM IS LIKELY PRODUCING
WIDESPREAD WIND DAMAGE ACROSS THE WARNED AREA. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4285 8854 4318 8853 4376 8834 4375 8803
4286 8812
TIME...MOT...LOC 0938Z 280DEG 45KT 4320 8845
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
$$
SPM766
WWUS53 KMKX 130957
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
457 AM CDT MON JUL 13 2015
WIC027-039-117-131-133-131006-
/O.EXP.KMKX.SV.W.0025.000000T0000Z-150713T1000Z/
WASHINGTON WI-SHEBOYGAN WI-DODGE WI-FOND DU LAC WI-WAUKESHA WI-
457 AM CDT MON JUL 13 2015
...THE SEVERE THUNDERSTORM WARNING FOR WASHINGTON...SOUTHWESTERN
SHEBOYGAN...SOUTHEASTERN DODGE...SOUTHEASTERN FOND DU LAC AND
WAUKESHA COUNTIES WILL EXPIRE AT 500 AM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THESE STORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
SOUTHEASTERN WISCONSIN.
LAT...LON 4285 8854 4318 8853 4376 8834 4375 8803
4286 8812
TIME...MOT...LOC 0954Z 280DEG 45KT 4320 8845
$$
SPMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 2:53 AM CDT, 1 hour 29 minutes earlier.
Area forecast discussion, Jul 13, 2:53 AM CDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 253 AM CDT MON JUL 13 2015 .TODAY AND TONIGHT...FORECAST CONFIDENCE MEDIUM. THE MORNING CONVECTION SHOULD MOVE OUT OF SOUTHEAST WISCONSIN BY MID MORNING...POSSIBLY SOONER. IT LOOKS LIKE THE REST OF THE MORNING AND POSSIBLY THROUGH ABOUT MID AFTERNOON MAY BE DRY. I/LL GO DRY FOR A FEW HOURS IN THE WAKE OF THE MORNING STORMS...BUT INCREASE POPS AGAIN TOWARD NOON. THIS BIG SYSTEM WILL LAY OUT A STABLE AIRMASS THAT WILL TAKE TIME TO MIX OUT AND RECOVER. DEW POINTS WILL REMAIN VERY ELEVATED IN THE LOWER TO MID 70S. WE SHOULD THEN SEE A MORE OR LESS UNCAPPED AIRMASS DEVELOP WITH CAPE CLIMBING TO NEAR 3000J/KG LATER THIS AFTERNOON. THIS IS AT A TIME WE HAVE A SURFACE TROF APPROACHING FROM THE WEST...COUPLED WITH STRONG WESTERLIES ALOFT ASSOCIATED WITH A SERIES OF MID LEVEL SHORT WAVES TRACKING THROUGH A ZONAL TO NORTHWEST FLOW. DEEP LAYER SHEAR OFF THE NAM SHOWS 40- 50KTS IN THE LATE AFTERNOON/EVENING. SPC HAS KEPT THE ENTIRE AREA IN A SLIGHT RISK WITH THE ENHANCED AREA ACROSS THE FAR SOUTH/SOUTHWEST. THE STORM PREDICTION CENTER DAY 1 DISCUSSION COVERS THE REGIONAL DETAILS WELL. WE ARE ON THE NORTHERN PERIPHERY OF THE EXPECTED REDEVELOPMENT THIS AFTERNOON WITH THE BIG FOCUS SOUTH ACROSS ILLINOIS INTO THE OHIO VALLEY. IT/S ENTIRELY POSSIBLE THAT THE REDEVELOPMENT WILL OCCUR JUST TO OUR SOUTH AND WE MAY ESCAPE THE BAD STUFF. THE THREAT FOR STORMS WILL LINGER INTO THE EVENING WITH DRIER WEATHER MOVING IN AFTER MIDNIGHT. .TUESDAY - CONFIDENCE...MEDIUM 500 MILLIBAR SHORTWAVE TROUGH PROGGD TO SLIDE SOUTHEAST THROUGH THE AREA. IN ADDITION...850/925 BOUNDARY WILL DROPPING INTO THE AREA SHIFTING WINDS TO THE NORTHEAST ESPECIALLY NEAR LAKE MICHIGAN. THE NAM HAS COME AROUND TO BE MORE IN LINE WITH THE GFS/ECMWF WITH REGARDS TO THIS WIND SHIFT WITH POTENTIALLY GUSTY NNE WINDS ESP NEAR THE LAKE IN THE AFTERNOON AFTER THE FROPA. WILL KEEP THE CHANCE POPS GOING FOR POPS UP SHRA/TSRA WITH GFS BUFKIT SHOWING SOME CAPE VALUES PUSHING 1000 J/KG. .TUESDAY NIGHT THROUGH WEDNESDAY NIGHT - CONFIDENCE...MEDIUM MODELS SHOW HIGH PRESSURE BUILDING IN WITH NE-E FLOW AND COOLER AIRMASS. LEFT A SMALL POP FOR INLAND AREAS DURING THE EVENING TO ACCOUNT FOR ANY LINGERING SHRA FROM ANY AFTERNOON DEVELOPMENT. 500 MILLIBAR HEIGHTS WILL BE BUILDING INTO WEDNESDAY. MODELS HAVE BACKED OFF ON PRECIP DEVELOPMENT FOR THE CWA DURG THE AFTN. NOT SEEING THE SUSPICIOUS VORTS EITHER SO THIS LENDS A BIT MORE CONFIDENCE TO KEEPING THINGS ON THE DRY SIDE. THE GEM AND ECMWF APPEAR TO HAVE AN OVERALL BETTER HANDLE ON THE VORT PATTERN HEADING INTO WEDNESDAY NIGHT. SO GOING WITH COOLER AND DRIER CONDITIONS WITH THE HIGH DOMINATING. ACTUALLY LOOKS NOW THAT THE ANTICYCLONIC LOW LEVEL FLOW AND FEED OF DRY AIR WILL KEEP MUCH IF NOT ALL OF THE CWA DRY THROUGH WEDNESDAY NIGHT. MAY HAVE A SMALL POP IN THE FAR WEST LATER IN THE NIGHT. .THURSDAY AND THURSDAY NIGHT - CONFIDENCE...MEDIUM MID LEVEL RIDGE AXIS SHIFTS INTO THE EASTERN LAKES. ALL MODELS SHOW A 500 MILLIBAR SHORTWAVE AFFECTING THE AREA THURSDAY AFTERNOON/EVENING. DECENT WAA AND INFLUENCE OF 850 JET BECOMES MORE OF A FACTOR THURSDAY NIGHT. MODEL QPF PROGS SHOW MORE CONSENSUS FOR THE THURSDAY NIGHT PERIOD RATHER THAN THURSDAY AFTERNOON. THERE IS ALSO A WEAK 250 JETLET PROGGD TO ENHANCE UPPER DIVERGENCE A BIT THURSDAY NIGHT. GFS CAPES ARE NOT AS HIGH AS PRIOR RUNS. .FRIDAY - CONFIDENCE...LOW THE ECMWF BRINGS IN WEAK SURFACE RIDGING AND BUILDING 500 HEIGHTS AND SUBSEQUENT DRIER CONDITIONS. MEANWHILE THE GFS AND GEM STILL SHOW LINGERING SURFACE/850 TROUGH AND ANOTHER 500 MILLIBAR SHORTWAVE. WILL KEEP THE SUPERBLEND POPS IN PLACE FOR NOW. .SATURDAY AND SUNDAY - CONFIDENCE...MEDIUM GFS/ECMWF SHOW 588/591DM RIDGE BUILDING UP BRIEFLY ACROSS THE AREA. EXPECTING A WARM AND HUMID PERIOD WITH 925 TEMPS INTO THE MID 20S CELSIUS. SHORTWAVE ENERGY PROGGD TO COLLAPSE THE RIDGE RIDING AROUND THE RIDGE MAY BRING SOME STORMS INTO SRN WI SATURDAY NIGHT OR SUNDAY. && .AVIATION/12Z TAFS/...LOOK FOR THE EARLY MORNING STRONG THUNDERSTORMS TO MOVE OFF TO THE SOUTH AND EAST BY ABOUT 13-14Z...EARLIER AT KMSN. MVFR AND SOME IFR CONDITIONS WILL BE AROUND THROUGH ABOUT THEN...THEN CONDITIONS IMPROVE TO VFR LEVELS BY ABOUT MID AFTERNOON AND WILL LIKELY CONTINUE THROUGH THE REMAINDER OF THE TAF PERIOD. WE ARE EXPECTING REDEVELOPMENT OF SCATTERED THUNDERSTORMS LATER THIS AFTERNOON AND INTO THE EVENING. AS ALWAYS...BRIEF MVFR CONDITIONS ARE POSSIBLE IN AND AROUND THUNDERSTORMS. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && TODAY/TONIGHT AND AVIATION/MARINE...DAVIS TUESDAY THROUGH SUNDAY...COLLAR
Hazardous weather outlook, Jul 13, 4:20 AM CDT, 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 420 AM CDT MON JUL 13 2015 WIZ046-047-051-052-056>060-062>072-140930- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 420 AM CDT MON JUL 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT A LINE OF SEVERE THUNDERSTORMS WILL EXIT THE AREA BY AROUND 8 AM THIS MORNING. MORE STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. THE ENTIRE AREA IS IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS WITH THE AFTERNOON STORMS WITH AN AREA OF ENHANCED RISK SOUTH OF MADISON. HAIL...STRONG WINDS AND A FEW TORNADOES ARE POSSIBLE. THE HEAT INDEX WILL APPROACH 95 OVER MOST AREAS TODAY...EXCLUDING THOSE COUNTIES CLOSE TO LAKE MICHIGAN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS THROUGH TUESDAY...WITH THUNDERSTORMS CHANCES RETURNING OFF AND ON FOR THURSDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TODAY. LMZ643>646-140930- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 420 AM CDT MON JUL 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A LINE OF SEVERE THUNDERSTORMS WILL EXIT THE AREA BY AROUND 8 AM THIS MORNING. MORE STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. THE ENTIRE AREA IS IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS WITH THE AFTERNOON STORMS. HAIL...STRONG WINDS AND A FEW TORNADOES ARE POSSIBLE. MARINERS SHOULD ALSO BE PREPARED FOR AREAS OF FOG AS VERY MOIST AIR CONTINUES TO MOVE INTO THE REGION. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS THROUGH TUESDAY...WITH THUNDERSTORMS CHANCES RETURNING OFF AND ON FOR THURSDAY THROUGH SUNDAY. DAVIS WWW.WEATHER.GOV/MKX
In the hours before
Special weather statement, Jul 13, 1:53 AM CDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
153 AM CDT MON JUL 13 2015
WIZ046-047-051-056>058-062>064-067-130815-
JEFFERSON-SAUK-FOND DU LAC-LAFAYETTE-IOWA-GREEN
LAKE-COLUMBIA-DODGE-MARQUETTE-DANE-
153 AM CDT MON JUL 13 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT IOWA...SAUK...
COLUMBIA...GREEN LAKE...NORTHWESTERN JEFFERSON...MARQUETTE...DODGE...
DANE...NORTHERN LAFAYETTE AND WESTERN FOND DU LAC COUNTIES...
AT 151 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 13 MILES EAST OF MEDFORD TO 11 MILES EAST OF MILLSTON
TO NEAR RUSHFORD...AND MOVING SOUTHEAST AT ABOUT 35 MPH.
WINDS OF 30 TO 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
THESE STORMS WILL BE NEAR...
PORTAGE AROUND 250 AM CDT.
PARDEEVILLE AROUND 255 AM CDT.
RIO AROUND 300 AM CDT.
CAMBRIA AROUND 305 AM CDT.
FALL RIVER AROUND 310 AM CDT.
COLUMBUS AND DODGEVILLE AROUND 315 AM CDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE EAST BRISTOL...MOUNT
VERNON...PINE BLUFF...OXFORD...FOX LAKE...MERRIMAC...ENDEAVOR...
PLAIN...BURNETT AND MINNESOTA JUNCTION.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4390 8888 4389 8841 4394 8840 4394 8836
4320 8867 4280 9012 4299 9043 4320 9043
4321 9029 4317 9019 4355 9019 4356 9031
4364 9031 4364 8960 4398 8960 4398 8889
TIME...MOT...LOC 0651Z 307DEG 59KT 4509 9008 4420 9042 4385 9171
MBKSpecial weather statement, Jul 13, 2:32 AM CDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
232 AM CDT MON JUL 13 2015
WIZ046-047-051-056>058-062-063-130830-
SAUK-FOND DU LAC-IOWA-GREEN LAKE-COLUMBIA-DODGE-MARQUETTE-DANE-
232 AM CDT MON JUL 13 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN IOWA...SAUK...
COLUMBIA...GREEN LAKE...MARQUETTE...NORTHWESTERN DODGE...NORTHERN
DANE AND WEST CENTRAL FOND DU LAC COUNTIES...
AT 232 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR RIB MOUNTAIN TO NEAR NEW LISBON TO NEAR SPRING
GROVE...AND MOVING SOUTHEAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
EASTERN MADISON...SUN PRAIRIE...MIDDLETON...WAUNAKEE...BARABOO...
PORTAGE...REEDSBURG...RIPON...WINDSOR...BERLIN...COLUMBUS...PRAIRIE
DU SAC...SAUK CITY...WISCONSIN DELLS...LAKE WISCONSIN...DEFOREST...
CROSS PLAINS...LODI...LAKE DELTON AND POYNETTE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4390 8889 4389 8879 4319 8912 4294 9043
4320 9043 4321 9029 4317 9019 4355 9019
4356 9031 4364 9031 4364 8960 4398 8960
4398 8889
TIME...MOT...LOC 0732Z 312DEG 49KT 4491 8963 4385 9011 4357 9156
MBKLocal storm report, Jul 13, 3:42 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
342 AM CDT MON JUL 13 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 AM TSTM WND GST 6 WNW SPRING GREEN 43.21N 90.19W
07/13/2015 M68 MPH SAUK WI ASOS
ASOS STATION LONE ROCK TRI-COUNTY AIRPORT
/LNR/
&&
SPMLocal storm report, Jul 13, 4:13 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
413 AM CDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 AM TSTM WND DMG COLUMBUS 43.34N 89.01W
07/13/2015 COLUMBIA WI LAW ENFORCEMENT
MULTIPLE TREES DOWN
&&
BHERZOGThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 1:53 AM CDT | Special Weather Statement | MKX | Columbia, Dane, Dodge, Fond du Lac, Green Lake, Iowa and 2 more | 82 min |
| Jul 13, 2:32 AM CDT | Special Weather Statement | MKX | Columbia, Green Lake, Iowa, Marquette, Sauk | 58 min |
| Jul 13, 2:41 AM CDT | Severe Thunderstorm Warning | MKX | Dodge, Fond du Lac, Sheboygan, Washington | 34 min |
| Jul 13, 2:46 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Marquette, Sauk | 59 min |
| Jul 13, 3:05 AM CDT | Flash Flood Warning | MKX | Columbia | 3 hr |
| Jul 13, 3:28 AM CDT | Flash Flood Warning | MKX | Dodge | 3 hr |
| Jul 13, 3:32 AM CDT | Areal Flood Advisory | MKX | Fond du Lac, Green Lake, Marquette | 118 min |
| Jul 13, 3:35 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Dodge, Fond du Lac, Green Lake, Iowa and 1 more | 55 min |
| Jul 13, 3:52 AM CDT | Severe Thunderstorm Warning | MKX | Dane, Dodge, Green, Iowa, Jefferson, Lafayette and 1 more | 53 min |
| Jul 13, 3:54 AM CDT | Special Marine Warning | MKX | 2 hr | |
| Jul 13, 4:08 AM CDT | Tornado Warning | MKX | Dodge | 37 min |
| Jul 13, 4:45 AM CDT | Severe Thunderstorm Warning | MKX | Green, Lafayette, Rock, Walworth | 45 min |
| Jul 13, 4:52 AM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Ozaukee, Sheboygan | 38 min |
| Jul 13, 5:03 AM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine | 57 min |
| Jul 13, 5:09 AM CDT | Severe Thunderstorm Warning | MKX | Washington, Waukesha | 21 min |
| Jul 13, 5:54 AM CDT | Special Marine Warning | MKX | 66 min | |
| Jul 13, 4:38 PM CDT | Special Weather Statement | MKX | Sauk | 37 min |
| Jul 13, 5:21 PM CDT | Special Weather Statement | MKX | Sauk | 39 min |
| Jul 13, 6:05 PM CDT | Special Weather Statement | MKX | Sauk | 40 min |
| Jul 13, 6:14 PM CDT | Severe Thunderstorm Warning | MKX | Iowa, Sauk | 46 min |
| Jul 13, 6:26 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Sauk | 49 min |
| Jul 13, 6:43 PM CDT | Tornado Warning | MKX | Iowa | 32 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.